Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

To

To

Hi guys,
I'm not on any medication at the moment for my tonic clonic and grand mal seizures.
I'm wanting to speak to my Dr about maybe starting Topomax.
Has anyone been on it? Any side effects? Does it help stop seizures?
Did you take topomax in conjunction with other seizure meds or on it's own?
Thanks heaps.

A MyEpilepsyTeam Member said:

Dilantin is not a good medication at all. It causes to many bad side affects. I was taken off of it.

posted almost 5 years ago
A MyEpilepsyTeam Member said:

Oh wow sorry to hear that. My son gas Autism cause I was on Dilantin when I found out I was pregnant. It causes Autism to little kids an unborn babys. I also read it can cause tumors an heart problems.

posted almost 5 years ago
A MyEpilepsyTeam Member said:

Yes, I am on it now with Lyrica. I'm on 200mg Topamax no side effects, Lyrica 300mg no side effects. I WAS WITH OUT EPISODEs for 2 months then they came back. I have 2-3 month now.

posted almost 5 years ago
A MyEpilepsyTeam Member said:

I hope you have a blessed Christmas holiday also @A MyEpilepsyTeam Member

posted almost 5 years ago
A MyEpilepsyTeam Member said:

hope you have a blessing christmas

posted almost 5 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in